My Mother was prescribed Tramadol for a leg ulcer, which is now improving and she no longer takes the drug. She came off the drug slowly, only using it when her bandage was changed. She suffered, hallucinations, anxiety, hotness and general unease. It is now about 2 months since she has had a tablet but she remains anxious, does not sleep well and is just not her old self. Could this still be effects from the Tramadol, can it leave a lasting chemical inbalance?
Hi, i don't want to cause concern, but withdrawal from tramadol can be really rough unfortunately. All of the symptoms you have described are common side effects. I stopped after just a year (back on them now) and was a mess. I haven't slept properly for a year and have dips of depression, which seem to appear from nowhere. I had a serious loss of energy for about 4 weeks after stopping the first time and felt very insecure/anxious. Please look on this site for previous questions and answers about tramadol withdrawal, there are hundreds of comments!! Everyone reacts to them differently so don't expect exactly the same symptoms as someone else may have. Just try to keep her focused, walking, fresh air are great and a good diet, correct nutrition, and just support, having some company, someone to talk to all help. Please feel free to contact me if you have any more questions. Good luck
if she had a ulcer that right there is enough to send a person nerves thru the roof, tramadol should have helped her trmendously, i would check other medications that she takes even though the ulcer is better sounds like because of that tramatic experience she may need help with her nerves and being able to settle them, its possible that this is the residue from the experience, i would talk to the doc about that, try calming teas 6-8pm chamomile, sassafras, ginger, peppermint- i am also assuming she is a older woman--my grandmother is now 95 i have been looking after her since i was 18, i am now mid 40's, check her meds did they recently change--- could something or combination of 2 meds causing problems maybe they can be seperated some at 8am and other morning meds between 10-11am
and still talk to the doc about it... just my suggestion vtech10 by the way i never had such problems with tramadol and neithr any i know, we all took it who worked at the hospital even till this day no problems from any of them.. vtech10
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Apr 2010 • 5 answers
Posted 21 Sep 2012 • 3 answers
Posted 28 Aug 2014 • 4 answers
Posted 19 Apr 2015 • 2 answers
Posted 6 Jan 2017 • 0 answers